American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(62J02) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] A. V. Ivanov and B. M. Zhurakovskyi. Consistency and asymptotic normality of the periodogram estimator of harmonic oscillation parameters. Theor. Probability and Math. Statist. 89 (2014) 33-43.
Abstract, references, and article information   
View Article: PDF

[2] A. Al-Sharadqah and N. Chernov. Statistical analysis of curve fitting methods in errors-in-variables models. Theor. Probability and Math. Statist. 84 (2012) 1-14.
Abstract, references, and article information   
View Article: PDF

[3] I. M. Savich. Consistency of quantile estimators in regression models with long-range dependent noise. Theor. Probability and Math. Statist. 82 (2011) 129-138. MR 2790488.
Abstract, references, and article information   
View Article: PDF

[4] H. Schneeweiss and A. Kukush. Comparing the efficiency of structural and functional methods in measurement error models. Theor. Probability and Math. Statist. 80 (2010) 131-142. MR 2541958.
Abstract, references, and article information   
View Article: PDF

[5] A. V. Ivanov. Consistency of the least squares estimator of the amplitudes and angular frequencies of a sum of harmonic oscillations in models with long-range dependence. Theor. Probability and Math. Statist. 80 (2010) 61-69. MR 2541952.
Abstract, references, and article information   
View Article: PDF

[6] O. V. Ivanov and I. V. Orlovs'kiĭ. Asymptotic normality of $L_p$-estimators in nonlinear regression models with weak dependence. Theor. Probability and Math. Statist. 79 (2009) 57-72. MR 2494535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. L. Malenko and O. G. Kukush. An optimal joint estimator for regression parameters and the dispersion parameter in errors-in-variables nonlinear models. Theor. Probability and Math. Statist. 78 (2009) 157-166. MR 2446856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. V. Shklyar. Consistency of an estimator of the parameters of a polynomial regression with a known variance relation for errors in the measurement of the regressor and the echo. Theor. Probability and Math. Statist. 76 (2008) 181-197. MR 2368750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] G. S. Repetats'ka. Inconsistency of the orthogonal regression estimator for the vector nonlinear errors-in-variables model. Theor. Probability and Math. Statist. 73 (2006) 163-179. MR 2213850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] O. V. Ivanov and I. V. Orlovskii. The asymptotic normality of the Koenker--Bassett estimators in nonlinear regression models. Theor. Probability and Math. Statist. 72 (2006) 33-45. MR 2168134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1